# SDR SCNA20250910373

- Difficulty date: September 8, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N5261
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 71,353 hours, 41,630 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ARCING ON UPPER INBOARD SIDE OF R1 WINDSCREEN.  R&R R1 WINDOW PER AMM 56-11-11. LEAK CHECK AND OPS CHECKS GOOD REMOVED COLLARS AND REST BREAKERS ON P18-3,B1,B3,D1,D2,E1,E2 P6-3 A9,A10  P6-11B,B8,B9 P6-12 B8,B9
